Alert archive / New York / River Flood Warnings in 2012
River Flood Warning 4, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Sep 18, 2012, 8:43 PM EDT for Greene County, Schoharie County, New York. It took effect at Sep 18, 2012, 11:22 PM EDT. It was in force for 48 min.
The area
The counties it named.
The facts
- Issued
- Sep 18, 2012, 8:43 PM EDT (00:43 UTC)
- In effect from
- Sep 18, 2012, 11:22 PM EDT
- Expired
- Sep 19, 2012, 12:10 AM EDT
- In force
- 48 min
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Greene County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 25 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Prattsville (PTVN6). The gauge peaked at 11.93 ft at Sep 18, 2012, 10:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01350000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
253
WGUS41 KALY 190043
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
843 PM EDT TUE SEP 18 2012
NYC039-095-191243-
/O.NEW.KALY.FL.W.0004.120919T0322Z-120919T1812Z/
/PTVN6.1.ER.120919T0322Z.120919T0600Z.120919T1212Z.NO/
843 PM EDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT PRATTSVILLE.
* FROM THIS EVENING UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM TUESDAY THE STAGE WAS...10.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 11 PM
TUESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 13.4 FEET AROUND
2 AM WEDNESDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
AFTER 8 AM WEDNESDAY.
* IMPACT...AT 13.0 FEET...MINOR FLOODING OF BASEMENTS.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME TUE WED WED WED WED
SCHOHARIE CREEK
PRATTSVILLE 12.0 10.3 TUE 08 PM 5.0 2.4 2.4 2.4 3.7
$$1 follow-up statement
660
WGUS81 KALY 190410
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1210 AM EDT WED SEP 19 2012
NYC039-095-190440-
/O.CAN.KALY.FL.W.0004.000000T0000Z-120919T1812Z/
/PTVN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1210 AM EDT WED SEP 19 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SCHOHARIE CREEK AT PRATTSVILLE.
* AT 11 PM TUESDAY THE STAGE WAS 10.7 FEET AND FALLING.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO AROUND 8 FEET BY
8 AM WEDNESDAY.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME WED WED WED THU THU
SCHOHARIE CREEK
PRATTSVILLE 12.0 10.7 WED 12 AM 8.2 7.4 6.5 5.8 5.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 18, 8:30 PM EDT, 13 minutes earlier.
Area forecast discussion, Sep 18, 8:30 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
830 PM EDT TUE SEP 18 2012
.SYNOPSIS...
A POWERFUL LOW PRESSURE SYSTEM WILL IMPACT THE REGION THROUGH
TONIGHT WITH STRONG SOUTHERLY WINDS...A WIDESPREAD SOAKING RAINFALL
AND A CHANCE OF THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE
WEST DURING WEDNESDAY AND DOMINATE OUR WEATHER THROUGH THE END OF
THIS WEEK. ANOTHER STRONG COLD FRONT IS EXPECTED TO IMPACT THE
REGION DURING THE WEEKEND.
&&
.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 730 PM...A LINE OF TORRENTIAL RAIN MOVED THROUGH THE CAPITAL
REGION WITH NEARLY AN INCH OF RAINFALL REPORTED. IN FACT...AT THE
ALBANY INTERNATIONAL AIRPORT WE HAVE ALREADY RECEIVED OVER 3 INCHES
FOR THE DATE...EASILY SMASHING THE OLD DAILY RAINFALL RECORD OF 1.27
INCHES SET BACK IN 1987!
THIS LINE OF HEAVY SHOWERS DID PRODUCE WIND GUSTS STRONG ENOUGH TO
TOPPLE ADDITIONAL TREES AND WIRES THROUGH THE REGION AS WELL AS SOME
FLASH FLOODING.
IT LOOKS AS IF THE HEAVIEST RAINFALL IS OVER WITH FROM THE CAPITAL
REGION. THAT SAID...THERE IS ANOTHER LINE OF LIGHTER SHOWERS
APPROACHING FROM CENTRAL NEW YORK...ASSOCIATED WITH THE TRUE COLD
FRONT.
THE TORNADO WATCH CONTINUES FOR EASTERN NEW YORK...WESTERN
BERKSHIRES...AND NORTHWEST CONNECTICUT ALTHOUGH WILL LIKELY BE
DROPPED WITHIN THE NEXT HOUR.
THE COLD FRONT...WHICH IS HELPING TO DRIVE ALL THIS RAINFALL...WAS
WORKING FURTHER INTO CENTRAL NEW YORK STATE. THIS FRONT LOOKS TO
WORK INTO OUR WESTERN AREAS A LITTLE AFTER 800 PM...REACHING THE
CAPITAL DISTRICT BETWEEN 10 PM AND MIDNIGHT AND CLEAR ALL OF OUR
EASTERN AREAS AFTER MIDNIGHT.
A WIND ADVISORY REMAINS IN THE EFFECT ACROSS MOST OF THE
REGION...EXCEPT A HIGH WIND WARNING ACROSS THE TACONICS AND WESTERN
NEW ENGLAND.
&&
.SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY/...
THE COLD FRONT WILL CROSS THE REGION LATER THIS EVENING. COOLER
DRIER AIR WILL FOLLOW BEHIND THE FRONT. WEDNESDAY WILL SEE HIGHS IN
THE 60S...ONLY 50S ACROSS THE MOUNTAIN. IT MIGHT BE COOL ENOUGH FOR
SOME LAKE EFFECT LIGHT SHOWERS OR SPRINKLES...SO SLIGHT POPS
CONTINUE OVER THE MOHAWK VALLEY/ADIRONDACKS. OTHERWISE IT WILL BE
DRY AND BRISK WITH A MOSTLY SUNNY SKY.
IT TURNS DOWNRIGHT CHILLY WEDNESDAY NIGHT WITH A CLEAR SKY AND
DIMINISHING WIND. IT LOOKS CHILLY ENOUGH FOR FROST/FREEZE ISSUES
ACROSS OUR NORTHERN AREAS. THESE HAVE BEEN HIGHLIGHTED IN THE GRIDS
AS OVERNIGHT LOWS DIP TO NEAR FREEZING. WE WILL CONTINUE TO MENTION
IN OUR HAZARDOUS WEATHER OUTLOOKS.
FROM THE CAPITAL REGION AND POINTS SOUTH...LOOK FOR LOWS AROUND 40.
THURSDAY LOOKS MOSTLY SUNNY AS HIGH PRESSURE SLIDES TO OUR SOUTH.
IT LOOKS MOSTLY SUNNY WITH HIGHS MAINLY IN THE 60S.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH CONFIDENCE FORECAST AS THE 12Z ECMWF/GFS/AND CMC ARE IN GOOD
AGREEMENT.
THE EXTENDED FORECAST BEGINS WITH OUR AREA SANDWICHED BETWEEN A
COLD FRONT IN THE OHIO VALLEY...AND A WEAK LOW WELL TO OUR EAST.
THEREFORE WE FEEL OUR WEATHER WILL REMAIN DRY WITH AT LEAST SOME
SUNSHINE. THE SLOW MOVING COLD FRONT...AND A DIGGING TROUGH
ALOFT...COULD BRING SOME SHOWERS TO THE REGION...MAINLY SATURDAY
AFTERNOON INTO SUNDAY. PWAT VALUES LOOK TO CLIMB...BUT NOT
ESPECIALLY HIGH...GENERALLY TOPPING OUT NEAR 1.5 INCHES SATURDAY
AFTERNOON AND EVENING. EITHER WAY THIS SYSTEM WILL HAVE LESS GULF OF
MEXICO MOISTURE TO WORK WITH THAN TODAY/S SYSTEM. THEREFORE WE ARE
NOT EXPECTING A LOT OF RAIN WITH THIS SYSTEM AND PROBABLY NO
WASHOUTS.
AN UPPER LEVEL TROUGH WILL REMAIN OVER THE NORTHEAST
INTO MONDAY WITH A SLIGHT CHANCE OF SHOWERS PERSISTING ACROSS THE
HIGHER TERRAIN.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A LINE OF SHOWERS INCLUDING VERY HEAVY RAIN AND GUSTY WINDS WAS IN
THE PROCESS OF MOVING AWAY FROM THE TAF SITES. IN ITS WAKE...ONLY
SCATTERED MUCH LIGHTER SHOWERS JUST AHEAD OF THE REAL COLD FRONT.
THINKING THE TAF SITES (EXCEPT KPSF) WILL HAVE MAINLY MVFR
CONDITIONS THROUGH THE REMAINDER OF THE EVENING...IMPROVING TO VFR
OVERNIGHT. AT KALB...A SW FLOW AHEAD OF THE IMMEDIATE FRONT SHOULD
ALLOW FOR DOWNSLOPE OFF THE HELDERBERG ESCARPMENT HELPING TO ERODE
ANY IFR CLOUDS.
THE REAL COLD FRONT LOOKS TO WORK THROUGH OUR TAF SITES BETWEEN
02Z-04Z. BEHIND THAT WE ARE LOOKING AT MAINLY VFR CONDITIONS AS THE
WIND SHIFTS INTO THE W OR NW AROUND 10KTS WITH A FEW HIGHER GUSTS.
SOME LAKE EFFECT CLOUDS MIGHT ALLOW FOR BRIEF MVFR CONDITIONS AT
KALB BUT FOR NOW WILL KEEP VFR PREVAILING.
OUTLOOK...
WED...VFR. NO SIG WX.
WED NIGHT-FRI...VFR. NO SIG WX.
SAT-SUN...VFR. CHC SUB-VFR CIG -SHRA.
&&
.FIRE WEATHER...
THE HEAVY RAIN WILL MOVE OF OUR REGION OVERNIGHT. IN ITS WAKE MUCH
DRIER WEATHER ON WEDNESDAY WITH RH VALUES DROPPING INTO THE 30S AND
40S (HIGHER TERRAIN) BY AFTERNOON.
DRY WEATHER WITH NORMAL DIURNAL TRENDS (HI RH AT NIGHT/LOW BY DAY)
WILL CONTINUE INTO THURSDAY AND FRIDAY.
&&
.HYDROLOGY...
A POTENT STORM SYSTEM WILL BRING A SOAKING RAINFALL TO THE
ALBANY HYDRO SERVICE AREA /HSA/. WIDESPREAD FLOODING IS NOT
EXPECTED DUE TO THE DRY ANTECEDENT SOIL CONDITIONS BEFORE THIS
EVENT...AND THE LOW WATER FLOWS FOR MID SEPT.
1.5 TO 4 INCHES OF RAINFALL ARE EXPECTED WITH SOME LOCALLY HIGHER
AMOUNTS OVER 4 INCHES MAY OCCUR ALONG THE E/SE SLOPES OF THE MTNS
/IE CATSKILL REGION WHERE TANNERSVILLE HAS A PRELIMINARY REPORT OF
2.40 INCHES/. A STRONG S/SE LOW LEVEL JET WILL TRANSPORT LARGE
AMOUNTS OF GULF MOISTURE INTO THE HSA...WHICH WILL BE OROGRAPHICALLY
ENHANCED OFF THE SOUTHERN ADIRONDACKS...EASTERN CATSKILLS...SOUTHERN
GREENS...BERKSHIRES...AND LITCHFIELD HILLS.
RESERVOIRS REMAIN ANOMALOUSLY LOW FOR MID SEPT...AND THE RAINFALL
WILL BE VERY BENEFICIAL MOVING INTO THE COOL SEASON. THIS IS A
STARK CONTRAST TO LAST YEAR AT THIS TIME. FLOODING IS NOT EXPECTED
ON THE MAIN STEM RIVERS DUE TO THE DRY ANTECEDENT CONDITIONS...AND
THE ZONAL FLASH FLOOD VALUES REMAINING HIGH /APPROXIMATELY 3 TO 4
INCHES IN 6-HOURS/. THERE COULD BE MINOR TIDAL IMPACTS FOR POU
REGION BUT THIS TOO SHOULD FALL SHORT OF FLOOD STAGE.
THERE IS A CHANCE OF THUNDERSTORMS...WHICH MAY INCREASE THE RAINFALL
RATES AT TIMES IN THE LATE AFTERNOON AND EARLY EVENING. PONDING OF
WATER ON ROADWAYS...AND POOR DRAINAGE FLOODING OF LOW-LYING AREAS
MAY BE POSSIBLE.
THE SCATTERED SHOWERS WILL DWINDLE WEDNESDAY MORNING...AND DRY
WEATHER WILL RETURN THROUGH FRIDAY. THE NEXT CHANCE OF RAIN LOOKS
LIKE SATURDAY INTO SUNDAY WITH GENERALLY LIGHT AMOUNTS OF QPF.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR CTZ013.
HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR CTZ001.
NY...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NYZ032-033-038>043-
047>053-058>060-063>065-082-083.
HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR NYZ054-061-066-
084.
MA...HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR MAZ001-025.
VT...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR VTZ015.
HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR VTZ013-014.
&&
SYNOPSIS...IAA/BGM
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...HWJIV
FIRE WEATHER...HWJIV
HYDROLOGY...BGM/WASULAHazardous weather outlook, Sep 18, 3:47 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 347 PM EDT TUE SEP 18 2012 CTZ001-MAZ001-025-NYZ054-061-066-084-191100- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- EASTERN RENSSELAER-EASTERN COLUMBIA-EASTERN DUTCHESS- SOUTHERN WASHINGTON- 347 PM EDT TUE SEP 18 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...TORNADO WATCH 646 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS AND THE TACONICS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES MAY APPROACH FROST ADVISORY LEVELS WEDNESDAY NIGHT. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. VTZ013-014-191100- BENNINGTON-WESTERN WINDHAM- 347 PM EDT TUE SEP 18 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES MAY APPROACH FROST ADVISORY LEVELS AND FREEZING TEMPERATURES WEDNESDAY NIGHT. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGE TO THE NATIONAL WEATHER SERVICE IN ALBANY. CTZ013-NYZ032-033-038>043-047>053-058>060-063>065-082-083-191100- SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-NORTHERN FULTON- SOUTHEAST WARREN- 347 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...TORNADO WATCH 646 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN PORTIONS OF LITCHFIELD COUNTY CONNECTICUT AND MOST OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. VTZ015-191100- EASTERN WINDHAM- 347 PM EDT TUE SEP 18 2012 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WINDHAM COUNTY OF SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE IN ALBANY NEW YORK.
In the hours before
Local storm report, Sep 18, 7:59 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
759 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND DMG WEST LEBANON 42.49N 73.47W
09/18/2012 COLUMBIA NY 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER ALY1200253
IRLLocal storm report, Sep 18, 8:30 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
830 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG LIVINGSTON 42.14N 73.76W
09/18/2012 COLUMBIA NY 911 CALL CENTER
NUMEROUS TREES DOWN
&&
EVENT NUMBER ALY1200254
IRLLocal storm report, Sep 18, 8:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
836 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG FORT EDWARD 43.27N 73.58W
09/18/2012 WASHINGTON NY LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1200255
IRLLocal storm report, Sep 18, 8:37 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
837 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG GREENWICH 43.09N 73.50W
09/18/2012 WASHINGTON NY LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
EVENT NUMBER ALY1200257
IRLLocal storm report, Sep 18, 8:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
839 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG 1 NE NORTH ADAMS 42.70N 73.09W
09/18/2012 BERKSHIRE MA LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER ALY1200258
IRLLocal storm report, Sep 18, 8:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
841 PM EDT TUE SEP 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD COLONIE 42.73N 73.85W
09/18/2012 ALBANY NY DEPT OF HIGHWAYS
FLOODING ON NY-5 ROAD CLOSED
&&
EVENT NUMBER ALY1200259
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:20 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 55 min |
| Sep 19, 4:22 AM EDT | Frost Advisory | ALY | Fulton, Hamilton, Herkimer, Warren | 29 hr |
Nearby
River Flood Warnings in New York, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.